# SDR 99UAL900410

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Lt Te Flap
- Component: 1817389
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS EXTENDED TO 5 DEGREES RIGHT AND 8 DEGREES LEFT ON APPROACH.  *S/D*  THE FLAP ASYMMETRY WAS CAUSED BY A INOPERATIVE TRAILING EDGE FLAP TRANSMITTER.  THE LEFT HAND FLAP TRANSMITTER WAS REPLACED.
